Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Pigmentation, visible patches, irritation on face. Used melano, tretinex, sunscreen. Condition getting worst. Treatment?

hello.some sort of internal blackening started to occur on my face and a month back i consulted a skin specialist who told me i had hyperpigmentation and freckles on my face.he advised me to use these creams Melano,Tretinex and Solar light sunscreen and after a continuos use of these creams for a month the condition has got even more worse.there are visible patches and spots on my face,i feel slight irritation and can see rediness as well.i am very depressed and what should i do now?
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
You seem to have developed an irritant reaction to the prescribed medicine. This could be due to over zealous application of the drug or the medicine simply didn't suit to your skin type. Kindly withhold application of these creams for a while and apply a steroid cream as well as soothing moisturiser. Once the redness and itching subsides, the treatment for pigmentation can be re introduced. Consult a dermatologist so that the pigmented area can be examined and further treatment be advised. Don"t lose heart, your skin will definitely improve. Take care.
Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor